# SDR DL757021250

- Difficulty date: October 27, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 43,249 hours, 21,372 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sequence Valve
- Part number: 2670296M1
- Part serial: 0105
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O CREW REPORTED GEAR DOOR LIGHT ILLUMINATED WITH ASSOCIATED EICAS MSG.  CREW REQUESTED TO CYCLE GEAR, NO HELP, CREW REPORTED THAT IT SOUNDED/FELT AS IF THE NOSE GEAR DOOR DID NOT CLOSE.  REPLACED NOSE GEAR DOOR SEQUENCE VALVE AND NLG OPERATED SEQUENCE VALVE.  JACKED A/C AND CYCLED NOSE GEAR, NOSE GEAR/DOOR OPERATION NOW CHKS NORMAL.
